# SDR C2XA01TY103

- Difficulty date: September 5, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145
- Aircraft serial: 145277
- Aircraft time: 3,447 hours, 2,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: BRF24AD4
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE FORWARD DIGITAL PLATE LOCATED AT COCKPIT ENTRANCE WAS FOUND TO HAVE SEVERAL AREAS OF CORROSION ON AND AROUND THE RIVETS.  MAINTENANCE CLEANED AND TREATED THE CORRODED AREAS, ALSO THE RIVETS WERE REPLACED IAW EMB-145 SRM 51-40-02 AND CPM 51-21-04, 05, &06.  REPAIR WAS SATISFACTORY, AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF INSPECTION.
